advertisement
Question
Posted by: Tammie | 2010/10/07

Deperssion medication

I am using depretion mediaction together with mood stabilazers. It seem that I am never ready or in the mood for sex? Any one to help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Tammie, depression medication is a common cause of loss of sexual desire. However, so is depression! I recommend that you speak to the doctor who prescribed your medication and see if there are any alternatives available for you. If not, you may need to try to 'drive' your sexual response despite not having a 'desire' or 'hunger' for sex...just like losing an appetite but still eating, we can also be sexual when we don't have desire...

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Nollies | 2010/10/08

Tammie
My wife was the same a while ago. She had no interest in me at all. She went to see her doc who changed the dose etc and after about 3 weeks she was back to normal, and even better than before.

Reply to Nollies
Posted by: Sexologist | 2010/10/07

Tammie, depression medication is a common cause of loss of sexual desire. However, so is depression! I recommend that you speak to the doctor who prescribed your medication and see if there are any alternatives available for you. If not, you may need to try to 'drive' your sexual response despite not having a 'desire' or 'hunger' for sex...just like losing an appetite but still eating, we can also be sexual when we don't have desire...

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement